# SDR CA140522001

- Difficulty date: May 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,756 hours
- Engine: Ge CF348C5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 27,848 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT SUFFERED A LIGHTNING STRIKE AFTER DEPARTURE.  SINCE THERE WAS NO LOSS OF SYSTEMS OR OTHER ABNORMAL INDICATIONS THE FLIGHT CONTINUED.  AFTER ARRIVAL, MAINTENANCE INSPECTION OF THE ACFT FOUND EXTENSIVE DAMAGE.  APPROXIMATELY 37 BURN MARKS OF VARYING DEGREES HAVE BEEN DOCUMENTED AND WILL BE REPAIRED IAW THE SRM OR OTHER OEM DOCUMENTATION.  ONE DAMAGE POINT OF NOTE WAS A HOLE, ABOUT .312" IN DIAMETER,  BURNED COMPLETELY THROUGH THE UPPER FUSELAGE SKIN NEAR BS FS661.
